# SDR SWAA2022020986841

- Difficulty date: February 8, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD LOWER SEAL LOCATOR IS CRACKED / REMOVED AND INSTALLED NEW FWD ENTRY DOOR FWD LOWER SEAL LOCATOR I/A/W CMM 52-16-12
